# SDR 03FDEA01270

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,545 hours, 6,667 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER AFT CARGO FIRE MASTER WARNING AND ALERT CAME ON DURING CRUISE AT FLT 390   DIVERTED IN DEN MEL 12AUG03 DEN ACN RELEASED FOR SERVICE PER MEL CDL 3A 26-22-01-  02 CATEGORY 3A B EXPIRATION 3A 15AUG03 AFTER DOWN LOAD 2 C INSPECTED AREA FOR SMOKE AND 2 FOR FIRE FOUND NONE.  NO FREIGHT ON 2F 2C EMPTY CANS UP LOADED.  DEFERRED PER MEL 26-22-01-02.  PER FAULT ISOLATION MANUAL 26-14-00 2C.  PERFORMED RTS OF AMSC 2C, NO FAULTS NOTED.  PERFORMED LIGHTS AND MANUAL TEST FUNCTION PER 26-14-03-00 2CSTEP 2.  SYSTEM OK.  AFTER MAINTENANCE PERFORMED 2C RED FIRE BOTTLE 231 PER MM CHP 26-22-01-4 PERFORMED TESTS PER MM CHP 26-22-01-5.  SYSTEM CKS OK USED TESTER DZZ7703-501B 2FN 4831 MEL ISC 2FW 2FC IS OK FOR FLT.
